MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 a 27mm navitor transcatheter aortic valve was selected for implant using a large flexnav delivery system.The patient had a pre-existing right bundle branch block (rbbb).After the per-balloon aortic valvuloplasty (bav) was performed, the patient went into complete heart block.The valve was implanted.The final implant depth was 4mm from the non-coronary cusp (ncc) and 4mm from the left coronary cusp (lcc).The following day a permanent pacemaker was implanted.The patient status was stable.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of complete heart block was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the exact cause of the reported complete heart block could not be conclusively determined.The reported hospitalization and surgical intervention were results of case-specific circumstances as the patient was hospitalized for rhythm monitoring and a permanent pacemaker was implanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 27mm navitor transcatheter aortic valve was selected for implant using a large flexnav delivery system.The patient had a pre-existing right bundle branch block (rbbb).After the per-balloon aortic valvuloplasty (bav) was performed, the patient went into complete heart block.The valve was implanted.The final implant depth was 4mm from the non-coronary cusp (ncc) and 4mm from the left coronary cusp (lcc).The heart block persisted.The following day a permanent pacemaker was implanted.The patient status was stable.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23795221
Report Number2135147-2025-07352
Device Sequence Number5546572
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)260228
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number8950800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LARGE FLEXNAV DS [FNAV-DS-LG, LOT: 10554206].
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale